How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1371
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

Good day Dr. Baboolal My name isXXXXX , I am one of

Customer Question

Good day Dr. Baboolal

My name isXXXXX , I am one of you patient. I was diagnose with Bipolar 3 years ago. I was treated with Seroquel them Seroquel xr and rivotril and neurobine b12. After a few months I was feeling good as normal.

It’s been almost 2 years and I was of Medication. All was fine with me I did however continue neurobine and b12 and b complex with regular vitamins.

Saturday 1st December I started to feel a little restless during the day and Sunday 2nd December. I started to cold sweat a little also and it felt like I was feeling like how I felt the first time it happened.
Any way I went and bought a card of Seroquil xr 50 mg and I took one last night. I got some of the side effects which is increase appetite, dizziness and I got a bit sleepy. I went to sleep but I got up after 2 hours and the rest of the night I got trouble to sleep.

I tried to get an appointment to see you but your both office is booked until next year. Any advice you can give me until I get an appointment to see you.
Submitted: 3 years ago.
Category: Mental Health
Expert:  Camille-Mod replied 3 years ago.


my name is Camille and I am the moderator for this topic. It looks like your question was meant for a different company ( your personal Doctor?). We match people with questions to Professionals with answers in areas like Health, Pets, Computers, Taxes, Cars, Financial, Legal, Home Improvement and more. While you may have intended this for nother company, oftentimes, the Professionals can help with a question like yours. Please let me know if you want to continue, or if you would prefer that I cancel your question.


Expert:  DrThomasMD replied 3 years ago.
This is not a medical office.
It is a question and answer site
How can I help?

Related Mental Health Questions